# SDR VNAA2020092411104

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 10,622 hours, 9,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01722
- Condition: Failed
- Location: Right
- Part time: 3,478 hours, 3,123 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN CABIN WITH RT PACK AUTO FAIL.  REMOVED AND REPLACED RT ACM, IAW CRJ900 AMM 21-51-08-000/400-801.  OPS AND LEAK CHECK GOOD AT THIS TIME.
